Review: could Latanoprost cause Frequent headaches (Headache)?
Summary: Frequent headaches is found among people who take Latanoprost, especially for people who are female, 60+ old, have been taking the drug for < 1 month, also take medication Finasteride, and have Glaucoma.
We study 3,170 people who have side effects while taking Latanoprost from FDA and social media. Among them, 92 have Frequent headaches. Find out below who they are, when they have Frequent headaches and more.
You are not alone: join a mobile support group for people who take Latanoprost and have Frequent headaches >>>
Latanoprost has active ingredients of latanoprost. It is often used in glaucoma. (latest outcomes from 3,204 Latanoprost users)
Frequent headaches (pain in head) has been reported by people with multiple sclerosis, depression, high blood pressure, rheumatoid arthritis, osteoporosis. (latest reports from 168,753 Frequent headaches patients)
On Jan, 16, 2015: 3,170 people reported to have side effects when taking Latanoprost. Among them, 92 people (2.90%) have Frequent Headaches.
Time on Latanoprost when people have Frequent headaches * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Frequent headaches||66.67%||29.63%||0.00%||3.70%||0.00%||0.00%||0.00% |
Gender of people who have Frequent headaches when taking Latanoprost * :
|Frequent headaches||66.67%||33.33% |
Age of people who have Frequent headaches when taking Latanoprost * :
|Frequent headaches||0.00%||0.00%||0.00%||0.00%||0.00%||5.41%||18.92%||75.68% |
Severity of Frequent headaches when taking Latanoprost ** :
How people recovered from Frequent headaches ** :
Top conditions involved for these people * :
- Glaucoma (46 people, 50.00%)
- Hypertension (13 people, 14.13%)
- Prostatic disorder (12 people, 13.04%)
- Abdominal pain upper (12 people, 13.04%)
- Hyperchlorhydria (7 people, 7.61%)
Top co-used drugs for these people * :
- Finasteride (14 people, 15.22%)
- Nexium (13 people, 14.13%)
- Aspirin (11 people, 11.96%)
- Xalatan (10 people, 10.87%)
- Lisinopril (10 people, 10.87%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Frequent Headaches while taking Latanoprost?
You are not alone! Join a mobile support group:
- support group for people who take Latanoprost and have Frequent Headaches
- support group for people who take Latanoprost
- support group for people who have Frequent Headaches
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Latanoprost, Frequent headaches
You may be interested at these reviews (Write a review):
- Took yasmin, and yaz birthcontrol pills for 6 years now have pituitary tumor
I took Yasmin and yaz birthcontrol pills for 6 years. In 2007 I was diadnosed with a pituitary tumor. The tumor cause me to get cushing syndrome. Which I had surgery on my tumor in 2007 it was not successful, it was in a area that the bleeding was to high of a risk, so 1 month later I had to have a bil. adrenal ecotomy now to control my cortisol level.So now I am on life time steroids and have MRI every two years, to check on my tumor to see if there is any growth. So I go to Case Western University Hospital.
- Garcinia and high blood pressure
I am taking a weight loss pill last couple of days. Last two days after I ate cheese, I had headache and high blood pressure,nausea. Yesterday whole day I had stomach upset, pain, nausea. I am not going to take ot anymore.
- Dyphenhydramine and headaches horrible going one almost 24 hours a day for 4 weeks and cant get them to stop, now looking for cause . think its the dyphenhydramine im taking to help me sleep .
have been taking 3 dyphenhydramine for some time to help me sleep , just in last few weeks began having severe headache almost all the time.. cant get it to go away. just found out it can cause headache and am going to lower my intake to one per night and see if my headaches get better. am taking migrane meds and that hasnt helped a bit so think its not migranes im having. some other reason.
- Raspberry ketones - side-effect of red face, face muscle twitching
Whenever I use Raspberry Ketones 500mg capsules (1 a day) I get reddening of the tops of my cheeks coupled with muscle tightening/twitching of the cheek muscles closest to the nose (the muscles that contract if someone blows in your eyes) and the muscles at the bridge of nose at times too. Both sets of symptoms last for a day, then to be repeated again the next day on taking the next capsule. Whenever I cease using the product the symptoms likewise end. They began occurring from the very first use of the product. They are sometimes accompanied by a very low-grade headache. I thus now no longer use the product, plus the product made no difference whatsoever to my weight gain/loss when using it daily over several weeks.
- Losartan potassium headaches (2 responses)
I avoided going to the doctor for years and decided it was time to bite the bullet. The bullet bit back. High Blood pressure and cholesterol. Doc prescribed me 100mg Losartan Potassium right out of the gate. At 33 years old, this concerns me. I've been on it for about a week and have had a constant moderate headache along with some slight dizziness/foggy feeling. I also noticed some ringing in my ears a few times as well. Going back to the doc today. My pharmacist says they usually start people on lower doses than 100 mg. Anyone else dealing with something similar?
More reviews for: Latanoprost, Frequent headaches
Comments from related studies:
From this study (2 days ago):
Began meds two days ago today is third day and I noticed a slight headache last eveing today moderate headache all day long. Ibuprophen not helping at all.
From this study (3 days ago):
It started after 60 days on 12 mg suboxone. I had a sudden "pop" in my head with hearing loss.That happened in October 2014. For three months following It got worse. I ended up in E.R.in Januray 2015.After that scare I titrated down to 8mg to 6mg to 4mg to 2 mg then to none.That took me 2 weeks to do.In that 2 weeks the pressure in my head feels like it is almost back to normal. What an experience!!
From this study (4 days ago):
Chills and sweats alternate. Going on for about 3 weeks now. Having several headaches per week also. So I took BP. It was 150/95.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.